# SDR R61A201603080294

- Difficulty date: March 8, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR TIE AT FRAME 89 BETWEEN STR 29L-29R IS CORRODED.   R & R SHEAR TIE IAW SRM 51-41-01, ETD2016-170-027911.
